MAUDE Adverse Event Report: PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SCREW, FIXATION, BONE

PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SCREW, FIXATION, BONE
Catalog Number P99-190-TT10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the driver was found chipped during inspection.No occurrence during a procedure was reported.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The product has been received by zimmer biomet, and the investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
SCW DRIVER ATTCH CAN AO TX-10
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25491442
Report Number3008650117-2026-00289
Device Sequence Number18722808
Product Code HWC
UDI-Device Identifier00889795041234
UDI-Public(01)00889795041234(10)TC2208363
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP99-190-TT10
Device Lot NumberTC2208363
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown